Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the uniqueness of the ergodic maximal function

Author: Roger L. Jones
Journal: Proc. Amer. Math. Soc. 132 (2004), 1087-1090
MSC (2000): Primary 28D05, 37A05
Published electronically: October 9, 2003
MathSciNet review: 2045424
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new (shorter) proof of a result of L. Ephremidze showing that if two functions have the same ergodic maximal function, then they are equal a.e.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 28D05, 37A05

Retrieve articles in all journals with MSC (2000): 28D05, 37A05

Additional Information

Roger L. Jones
Affiliation: Department of Mathematics, DePaul University, 2330 N. Kenmore, Chicago, Illinois 60614

PII: S 0002-9939(03)07277-0
Received by editor(s): November 28, 2002
Published electronically: October 9, 2003
Additional Notes: The author is partially supported by a research leave granted by DePaul University’s Research Council.
Communicated by: Michael Handel
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia